# SDR USAA950634

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-5 INSPECTION, FOUND 2 INCH BY 10 INCH DENT FWD CARGO DOOR EXTERIOR SKIN UNDER DOOR HANDLE.  INSTALLED DOUBLER REPAIR PER SRM 52-05 FIG 30.  (W)
